# SDR R61A2025032300145

- Difficulty date: March 2, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N746YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 17,458 hours, 12,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH INBD SEAT TRACK HAS LEVEL 2 CORROSION. SEAT TRACK REPLACED IAW SRM 51-41-01
